Alert archive / Oklahoma / Flash Flood Warnings in 2013
Flash Flood Warning 10, NWS Norman, OK
NWS Norman, OK issued this flash flood warning at May 30, 2013, 3:43 PM CDT for Payne County, Oklahoma. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 30, 2013, 3:43 PM CDT (20:43 UTC)
- Expired
- May 30, 2013, 7:45 PM CDT
- In force
- 4 hr
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Flood severity
- None
County Payne County, OK
The radar
The Norman radar (KTLX), 89 km from the middle of the area, began a volume at 20:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lamont, OK (KLMN), launched 12:00Z, 8.7 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1807 J/kg
- Mixed-layer CIN
- -97 J/kg
- Mixed-layer LCL
- 573 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 473 m²/s²
- 0-3 km storm-relative helicity
- 598 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 18.6
The text
As transmitted, in the capitals the NWS used until 2016.
878
WGUS54 KOUN 302043
FFWOUN
OKC119-310045-
/O.NEW.KOUN.FF.W.0010.130530T2043Z-130531T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
343 PM CDT THU MAY 30 2013
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL PAYNE COUNTY IN CENTRAL OKLAHOMA...
* UNTIL 745 PM CDT
* AT 340 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED HEAVY
RAIN. UP TO TWO INCHES OF RAIN HAS ALREADY FALLEN JUST SOUTH AND
EAST OF STILLWATER.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE
CUSHING...PERKINS...YALE AND RIPLEY.
ADDITIONAL RAINFALL AMOUNTS OF TWO TO FOUR INCHES ARE POSSIBLE IN
THE WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3595 9713 3604 9719 3619 9682 3616 9682
3615 9663 3610 9662 3598 9663
$$
113 follow-up statements
744
WGUS74 KOUN 302156
FFSOUN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
456 PM CDT THU MAY 30 2013
OKC119-310045-
/O.CON.KOUN.FF.W.0010.000000T0000Z-130531T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PAYNE OK-
456 PM CDT THU MAY 30 2013
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR
CENTRAL PAYNE COUNTY...
AT 452 PM CDT...DOPPLER RADAR INDICATED THAT THE HEAVY RAIN HAD
MOVED OUT OF PAYNE COUNTY...WHERE MANY AREAS SOUTH AND EAST OF
STILLWATER RECEIVED UP TO THREE INCHES OF RAIN IN A SHORT AMOUNT OF
TIME. A DEVELOPING STORM NEAR GUTHRIE MAY MOVE INTO PAYNE COUNTY BY
6 PM. THIS STORM COULD PRODUCE HEAVY RAIN OVER THE RAIN-SOAKED
GROUND AND AGGRAVATE ANY FLOODING PROBLEMS.
SOME LOCATIONS THAT COULD STILL EXPERIENCE FLOODING INCLUDE...
CUSHING...PERKINS...YALE...RIPLEY AND INGALLS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3595 9713 3604 9719 3619 9682 3616 9682
3615 9663 3610 9662 3598 9663
$$
11630
WGUS74 KOUN 302302
FFSOUN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
602 PM CDT THU MAY 30 2013
OKC119-310045-
/O.CON.KOUN.FF.W.0010.000000T0000Z-130531T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PAYNE OK-
602 PM CDT THU MAY 30 2013
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR
CENTRAL PAYNE COUNTY...
AT 558 PM CDT...DOPPLER RADAR INDICATED HEAVY RAIN MOVING INTO
CENTRAL AND SOUTHERN PAYNE COUNTY. THE HEAVIEST RAIN WILL OCCUR IN
AND NEAR PERKINS...RIPLEY...AND CUSHING.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CUSHING...PERKINS...YALE...RIPLEY AND INGALLS.
ADDITIONAL RAINFALL AMOUNTS OF ONE TO THREE INCHES ARE POSSIBLE IN
THE WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3595 9713 3604 9719 3619 9682 3616 9682
3615 9663 3610 9662 3598 9663
$$
11004
WGUS74 KOUN 302347
FFSOUN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
647 PM CDT THU MAY 30 2013
OKC119-310045-
/O.CON.KOUN.FF.W.0010.000000T0000Z-130531T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PAYNE OK-
647 PM CDT THU MAY 30 2013
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR
CENTRAL PAYNE COUNTY...
AT 642 PM CDT...DOPPLER RADAR INDICATED THAT THE STORMS OVER
SOUTHERN PORTIONS OF PAYNE COUNTY HAD WEAKENED SIGNIFICANTLY SINCE
6 PM. ALTHOUGH MODERATE TO HEAVY RAIN WILL STILL BE POSSIBLE THROUGH
730 PM SOUTHEAST OF STILLWATER...SIGNIFICANT RAINFALL AMOUNTS ARE NO
LONGER EXPECTED.
SOME LOCATIONS THAT MAY EXPERIENCE FLOODING INCLUDE...
CUSHING...PERKINS...YALE...RIPLEY AND INGALLS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3595 9713 3604 9719 3619 9682 3616 9682
3615 9663 3610 9662 3598 9663
$$
11What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at May 30, 2:19 PM CDT, 1 hour 24 minutes earlier.
Area forecast discussion, May 30, 2:19 PM CDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
219 PM CDT THU MAY 30 2013
.DISCUSSION...
CURRENTLY...THROUGH 2 PM...SUPERCELLS HAVE DEVELOPED ALONG THE DRY
LINE/BOUNDARY...WHICH CURRENTLY EXTENDS FROM JUST W OF LAWTON TO
JUST NORTH OF STILLWATER. WITH AN ENVIRONMENT CONDUCIVE TO SUPERCELL
DEVELOPMENT...LARGE HAIL...DAMAGING WINDS...AND TORNADOES ARE ALL
POSSIBLE. INDIVIDUAL SUPERCELLS WILL CONTINUE TO MOVE EAST THROUGH
THIS AFTERNOON AND EVENING BEFORE MERGING INTO A LINE AND PUSHING
EAST OVERNIGHT ACROSS ERN OK INTO THE OZARKS. AT THE MOMENT...A
TORNADO WATCH REMAINS IN EFFECT UNTIL 10 PM CDT.
FOR THIS DISCUSSION...THE MAIN FORECAST CONCERN LIES IN THE NEAR
TERM AS SEVERE WEATHER CHANCES REMAIN ELEVATED FOR FRIDAY
AFTERNOON ACROSS PORTIONS OF CENTRAL OKLAHOMA.
THROUGH FRI MORNING...INCREASING RIDGING OVER THE PAC NW WILL AID
IN THE EWRD PROGRESSION OF THE 500MB TROUGH. WITH THE UPPER LEVEL
RIDGE AXIS POSITIONED OVER THE CENTRAL PLAINS BY MID DAY
FRI...ANOTHER SUBTLE SHORT WAVE WILL DROP SEWD OFF THE FRONT RANGE
THROUGH THE SRN PLAINS. UNLIKE THE PREVIOUS TWO DAYS...THE MORE
SOUTHERLY TRACK OF THE SFC LOW WILL RESULT IN A FRONTAL BOUNDARY
SINKING SLOWLY SWD THROUGH THE AFTN FRI. WITH THE FRONT IN
PLAY...THE DRY LINE ALSO MAKES ANOTHER PUSH EASTWARD...LIKELY
STALLING JUST SHY OF A MEDFORD TO WEATHERFORD TO SEYMOUR TX LINE.
WITHIN THE 12Z GUIDANCE...THE GFS REMAINS THE MORE BULLISH MEMBER
WITH THE SURGE OF THE DRY LINE AND STRENGTH OF THE WARM FRONT.
WITH INCREASING THUNDERSTORM CHANCES FROM CENTRAL INTO NERN OK.
WITH THE COMBINATION OF THE DRY LINE AND FRONTAL BOUNDARY...SEVERE
WEATHER CHANCES...INCLUDING TORNADOES...WILL ONCE AGAIN BE POSSIBLE
ACROSS THE REGION FRIDAY AFTERNOON. SFC TEMPS WILL CONTINUE TO
INCREASE ACROSS CENTRAL OK...INTO THE UPPER 80S/MID 90S...WHILE
SURFACE WINDS WILL BACK THROUGH THE EARLY AFTERNOON INCREASING 0-1
AND 0-3KM HELICITY ACROSS CENTRAL OK AHEAD OF THE DRY LINE. WITH
STRONG DEEP LAYER SHEAR AND STEEP MID LEVEL/700-500MB LAPSE RATES OF
OVER 9 C/KM...SUPPORT FOR ROTATING UPDRAFTS/SUPERCELLS WILL BE WELL
ESTABLISHED. TORNADOES...LARGE HAIL...DAMAGING WINDS WILL BE LIKELY
FRI AFTERNOON ACROSS PORTIONS OF CENTRAL OKLAHOMA. AS INITIAL
SUPERCELLS MOVE EASTWARD THROUGH THE EVENING...EXPECT THE REMAINING
CONVECTION TO MERGE INTO A LINE/MCS BEFORE EXITING ERN OK INTO THE
OZARKS.
FLOODING THREAT...
WITH CONTINUOUS OF HEAVY RAINFALL FROM CENTRAL
INTO ERN OK...FLOODING AND FLASH FLOODING CHANCES WILL INCREASE
THROUGH THIS EVENING AND ESPECIALLY TOMORROW (FRI). SHORT RANGE
GUIDANCE CONTINUES TO DEVELOP HEAVY RAINFALL ALONG THE COLD FRONT
FROM CENTRAL INTO ERN OK FRI NIGHT THROUGH SAT MORNING. IN
RESPONSE...A FLASH FLOOD WATCH WILL REMAIN IN EFFECT FOR CENTRAL
AND NORTH CENTRAL OK THROUGH SATURDAY MORNING.
FOR THE WEEKEND...THE COLD FRONT WILL CONTINUE TO PUSH SWD THROUGH
THE MORNING HOURS...WITH SHOWERS AND THUNDERSTORMS EXITING ACROSS
S/SERN OK. WITH UPPER LEVEL RIDGING BUILDING IN FROM THE WEST
THROUGH SUNDAY...DRY WEATHER CAN BE EXPECTED TO CLOSE OUT THE
WEEKEND. SHOWER AND THUNDERSTORM CHANCES WILL RETURN EARLY NEXT WEEK
AS ANOTHER WAVE ENTERS THE REGION EARLY TUE THROUGH WED.
KURTZ
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 71 88 68 81 / 20 70 60 30
HOBART OK 68 96 67 85 / 10 30 20 10
WICHITA FALLS TX 73 97 74 88 / 20 20 20 30
GAGE OK 57 90 57 81 / 0 10 20 0
PONCA CITY OK 70 85 65 79 / 50 70 70 10
DURANT OK 73 89 73 84 / 20 20 20 50
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR OKZ007-008-012-
013-018>020-024>026-028>032.
TX...NONE.
&&
23/04Hazardous weather outlook, May 30, 2:59 PM CDT, 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
259 PM CDT THU MAY 30 2013
OKZ004>048-050>052-TXZ083>090-312000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
259 PM CDT THU MAY 30 2013
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A MODERATE RISK FOR SEVERE STORMS ACROSS PORTIONS OF
CENTRAL AND EASTERN OKLAHOMA...AND A SLIGHT RISK ACROSS PORTIONS
OF WESTERN NORTH TEXAS AND THE REMAINING PORTIONS OF CENTRAL AND
EASTERN OKLAHOMA.
LOCATION...
THE SLIGHT RISK AREA IS MAINLY EAST OF A LINE FROM MEDFORD... TO
WATONGA... TO ALTUS OKLAHOMA... TO CROWELL AND KNOX CITY TEXAS.
THE MODERATE RISK EXTENDS EAST OF A LINE FROM STILLWATER...TO
OKLAHOMA CITY...TO CHICKASHA...TO DAVIS...TO ATOKA.
IMPACTS...
THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING HAIL UP TO THE
SIZE OF BASEBALLS... WIND GUSTS OF 75 MPH...HEAVY RAINFALL...AND
TORNADOES.
TIMING...
SEVERE STORMS ARE EXPECTED TO CONTINUE THROUGH 10 PM.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS
THE RISK AREA SHOULD BE PREPARED FOR POSSIBLE SEVERE WEATHER
OPERATIONS THROUGH THIS EVENING.
DISCUSSION...
STRONG TO SEVERE STORMS WILL CONTINUE TO DEVELOP NEAR AND EAST OF
A DRYLINE THAT WAS LOCATED ALONG THE WESTERN BORDER OF THE SLIGHT
RISK AREA AT 3 PM. STRONG INSTABILITY AND FAVORABLE VERTICAL WIND
PROFILES WILL SUPPORT ISOLATED SUPERCELLS. THESE STORMS WILL BE
CAPABLE OF PRODUCING VERY LARGE HAIL...AND POSSIBLY TORNADOES. THE
STORMS WILL MOVE EAST...INTO AN ENVIRONMENT THAT IS SOMEWHAT MORE
FAVORABLE FOR SEVERE STORM DEVELOPMENT AND MAINTENANCE.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT THURSDAY MAY 30.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.
OTHER HAZARDOUS WEATHER...
NONE.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
THUNDERSTORM OUTLOOK...
SEVERE THUNDERSTORMS ARE LIKELY IN CENTRAL AND NORTHERN OKLAHOMA
FRIDAY... DURING THE AFTERNOON AND EVENING. VERY LARGE HAIL...
DAMAGING WINDS...AND TORNADOES ARE POSSIBLE WITH SEVERE
THUNDERSTORMS FRIDAY.
THE RISK OF SEVERE STORMS WILL DIMINISH SATURDAY...BUT THERE WILL
BE A CHANCE OF THUNDERSTORMS EACH DAY THROUGH AT LEAST WEDNESDAY.
OTHER HAZARDOUS WEATHER...
VERY HEAVY RAINFALL AND LOCALIZED FLOODING WILL BE A POSSIBILITY
WITH STORMS FRIDAY AFTERNOON THROUGH EARLY SATURDAY MORNING.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT
5 AM FRIDAY.
CMSIn the hours before
Special weather statement, May 30, 2:42 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 242 PM CDT THU MAY 30 2013 OKZ013-019-020-302015- LOGAN OK-PAYNE OK-NOBLE OK- 242 PM CDT THU MAY 30 2013 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LOGAN...WESTERN PAYNE AND SOUTH CENTRAL NOBLE COUNTIES UNTIL 315 PM CDT... AT 241 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR MULHALL... MOVING NORTHEAST AT 25 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 40 MPH... MINOR FLOODING IN AREAS OF POOR DRAINAGE... FREQUENT CLOUD TO GROUND LIGHTNING... PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3625 9725 3608 9707 3589 9745 3600 9753 TIME...MOT...LOC 1941Z 233DEG 20KT 3601 9741 AUSTIN
Local storm report, May 30, 3:11 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
311 PM CDT THU MAY 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0308 PM TORNADO PERKINS 35.98N 97.03W
05/30/2013 PAYNE OK BROADCAST MEDIA
LASTED ABOUT 30 SECONDS. REPORTED BY KWTV.
&&
MBSSpecial weather statement, May 30, 3:16 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 316 PM CDT THU MAY 30 2013 OKZ018-019-024-302100- LOGAN OK-KINGFISHER OK-CANADIAN OK- 316 PM CDT THU MAY 30 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LOGAN...SOUTHEASTERN KINGFISHER AND NORTHEASTERN CANADIAN COUNTIES UNTIL 400 PM CDT... AT 314 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTHEAST OF OKARCHE...MOVING NORTHEAST AT 35 MPH. HAZARDS INCLUDE... WIND GUSTS TO 50 MPH... LOCATIONS IMPACTED INCLUDE... CRESCENT...CASHION...CIMARRON CITY...CEDAR VALLEY...NAVINA AND SEWARD. PRECAUTIONARY/PREPAREDNESS ACTIONS... STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY. STAY ALERT AND LISTEN FOR WARNINGS. && LAT...LON 3577 9746 3566 9790 3581 9801 3605 9754 TIME...MOT...LOC 2014Z 243DEG 32KT 3576 9788 AUSTIN
Special weather statement, May 30, 3:16 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
316 PM CDT THU MAY 30 2013
OKZ019-025-026-029-030-302115-
LOGAN OK-OKLAHOMA OK-LINCOLN OK-CLEVELAND OK-POTTAWATOMIE OK-
316 PM CDT THU MAY 30 2013
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LOGAN...OKLAHOMA...
LINCOLN...CLEVELAND AND NORTHERN POTTAWATOMIE COUNTIES UNTIL 415 PM
CDT...
...THIS IS A SPECIAL FORECAST FOR THE TORNADO RECOVERY AREAS...
AT 304 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR BLANCHARD...
MOVING EAST AT 50 MPH. ON ITS CURRENT TRACK...THIS STORM WILL MOVE
INTO THE SOUTHERN PORTIONS OF NEWCASTLE BY 320 PM. FOR CREWS AND
RESIDENTS OF MOORE...GUSTY OUTFLOW OF 30 TO 40 MPH FROM THIS STORM
WILL ARRIVE BETWEEN 330 AND 345 PM.
THERE IS ANOTHER GROUPING OF STORMS SOUTHWEST OF THE MOORE NEWCASTLE
AREA...CURRENTLY WEST OF CHICKASHA IN SOUTHEASTERN CADDO AND
NORTHEASTERN COMANCHE. ON THEIR CURRENT TRACK...THESE STORMS WILL
STAY SOUTH OF THE OKLAHOMA CITY METRO.
NORTH OF THE OKLAHOMA CITY METRO...A NEW STORM HAS DEVELOPED WEST OF
EDMOND IN SOUTHERN KINGFISHER COUNTY. ON ITS CURRENT TRACK...IT WILL
PASS TO THE NORTH OF EDMOND BY 400 PM.
ADDITIONAL STORMS THAT DEVELOP THIS AFTERNOON WILL HAVE THE
POTENTIAL TO PRODUCE VERY LARGE HAIL...DAMAGING WINDS...AND POSSIBLY
TORNADOES.
LAT...LON 3541 9671 3543 9673 3541 9677 3525 9678
3503 9736 3507 9735 3509 9740 3513 9740
3524 9756 3530 9757 3531 9764 3534 9767
3578 9767 3592 9694 3575 9663
TIME...MOT...LOC 2004Z 242DEG 44KT 3514 9767
KURTZLocal storm report, May 30, 3:18 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
318 PM CDT THU MAY 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM TORNADO 5 E PERKINS 35.98N 96.94W
05/30/2013 PAYNE OK BROADCAST MEDIA
REPORTED BY KWTV
&&
MBSLocal storm report, May 30, 3:27 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
327 PM CDT THU MAY 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0326 PM TORNADO RIPLEY 36.02N 96.90W
05/30/2013 PAYNE OK BROADCAST MEDIA
REPORTED BY KWTV
&&
MBSThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 7:08 PM CDT | Areal Flood Advisory | OUN | Beckham, Custer, Greer, Harmon, Roger Mills, Washita | 3 hr |
| May 29, 7:08 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Grant, Kay, Lincoln, Logan, Noble and 3 more | 52 min |
| May 29, 7:12 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Greer, Harmon, Kiowa, Roger Mills and 1 more | 63 min |
| May 29, 7:19 PM CDT | Special Weather Statement | OUN | Love | 41 min |
| May 29, 7:48 PM CDT | Special Weather Statement | OUN | Lincoln, Payne | 27 min |
| May 29, 7:54 PM CDT | Tornado Warning | OUN | Beckham, Greer, Washita | 36 min |
| May 29, 7:55 PM CDT | Special Weather Statement | OUN | Johnston, Murray | 50 min |
| May 29, 8:00 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Johnston, Murray, Pontotoc | 60 min |
| May 29, 8:02 PM CDT | Special Weather Statement | OUN | Atoka, Coal, Hughes | 58 min |
| May 29, 8:12 PM CDT | Special Weather Statement | OUN | Carter, Jefferson, Love | 33 min |
| May 29, 8:29 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Washita | 61 min |
| May 29, 8:47 PM CDT | Special Weather Statement | OUN | Carter, Love | 43 min |
| May 29, 9:02 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Johnston, Love, Marshall, Murray | 58 min |
| May 29, 9:04 PM CDT | Special Weather Statement | OUN | Hughes, Pontotoc | 56 min |
| May 29, 9:33 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian, Custer, Washita | 72 min |
| May 29, 9:39 PM CDT | Special Weather Statement | OUN | Hughes | 36 min |
| May 29, 9:45 PM CDT | Special Weather Statement | OUN | Blaine, Garfield | 60 min |
| May 29, 9:55 PM CDT | Special Weather Statement | OUN | Johnston, Love, Marshall, Murray | 50 min |
| May 29, 10:41 PM CDT | Special Weather Statement | OUN | Johnston | 49 min |
| May 29, 10:44 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian, Garfield, Kingfisher, Logan and 2 more | 46 min |
| May 29, 10:49 PM CDT | Areal Flood Advisory | OUN | Carter, Jefferson, Johnston, Love, Marshall | 3 hr |
| May 29, 11:27 PM CDT | Flash Flood Warning | OUN | Carter, Johnston, Love, Marshall | 3 hr |
| May 29, 11:28 PM CDT | Areal Flood Advisory | OUN | Noble | 2 hr |
| May 29, 11:30 PM CDT | Special Weather Statement | OUN | Canadian, Logan, Noble, Payne | 60 min |
| May 29, 11:34 PM CDT | Areal Flood Advisory | OUN | Atoka, Coal | 3 hr |
| May 29, 11:39 PM CDT | Special Weather Statement | OUN | Atoka, Coal, Johnston | 66 min |
| May 30, 12:28 AM CDT | Special Weather Statement | OUN | Garfield, Kay, Kingfisher, Logan, Noble, Payne | 62 min |
| May 30, 12:42 AM CDT | Special Weather Statement | OUN | Coal, Hughes | 63 min |
| May 30, 1:41 AM CDT | Special Weather Statement | OUN | Kay, Noble, Payne | 64 min |
| May 30, 6:58 AM CDT | Special Weather Statement | OUN | Coal | 32 min |
| May 30, 7:47 AM CDT | Special Weather Statement | OUN | Bryan | 28 min |
| May 30, 7:52 AM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Johnston | 38 min |
| May 30, 8:32 AM CDT | Special Weather Statement | OUN | Atoka | 28 min |
| May 30, 8:52 AM CDT | Special Weather Statement | OUN | Woods | 23 min |
| May 30, 11:55 AM CDT | Special Weather Statement | OUN | Noble | 35 min |
| May 30, 12:25 PM CDT | Special Weather Statement | OUN | Noble | 35 min |
| May 30, 12:30 PM CDT | Flash Flood Watch | OUN | Canadian, Cleveland, Garfield, Grant, Hughes, Kay and 9 more | 43 hr |
| May 30, 12:32 PM CDT | Special Weather Statement | OUN | Caddo | 28 min |
| May 30, 12:36 PM CDT | Severe Thunderstorm Warning | OUN | Kay, Noble | 39 min |
| May 30, 12:44 PM CDT | Special Weather Statement | OUN | Cleveland, Lincoln, Oklahoma, Pottawatomie | 61 min |
| May 30, 12:49 PM CDT | Severe Thunderstorm Warning | OUN | Caddo | 41 min |
| May 30, 1:04 PM CDT | Special Weather Statement | OUN | Kingfisher | 26 min |
| May 30, 1:09 PM CDT | Special Weather Statement | OUN | Noble | 36 min |
| May 30, 1:14 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher, Logan, Oklahoma | 46 min |
| May 30, 1:17 PM CDT | Special Weather Statement | OUN | Cleveland, Oklahoma, Pottawatomie | 28 min |
| May 30, 1:20 PM CDT | Severe Thunderstorm Warning | OUN | Noble | 10 min |
| May 30, 1:23 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Grady | 52 min |
| May 30, 1:32 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Kingfisher, Logan, Noble, Payne | 43 min |
| May 30, 1:35 PM CDT | Tornado Warning | OUN | Kingfisher, Logan | 40 min |
| May 30, 2:06 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Grady | 39 min |
| May 30, 2:13 PM CDT | Tornado Warning | OUN | Lincoln, Logan, Payne | 47 min |
| May 30, 2:23 PM CDT | Special Weather Statement | OUN | Oklahoma | 37 min |
| May 30, 2:25 PM CDT | Special Weather Statement | OUN | Comanche | 35 min |
| May 30, 2:39 PM CDT | Severe Thunderstorm Warning | OUN | Grady, McClain | 51 min |
| May 30, 2:42 PM CDT | Special Weather Statement | OUN | Logan | 33 min |
| May 30, 2:57 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche | 48 min |
| May 30, 2:57 PM CDT | Tornado Warning | OUN | Lincoln, Payne | 63 min |
| May 30, 3:14 PM CDT | Severe Thunderstorm Warning | OUN | Logan, Noble, Payne | 46 min |
| May 30, 3:16 PM CDT | Special Weather Statement | OUN | Kingfisher | 44 min |
| May 30, 3:18 PM CDT | Tornado Warning | OUN | Cleveland, Grady, McClain | 42 min |
| May 30, 3:32 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Grady | 43 min |
| May 30, 3:47 PM CDT | Special Weather Statement | OUN | Cotton | 28 min |
| May 30, 3:49 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Payne | 41 min |
| May 30, 3:57 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain | 48 min |
| May 30, 4:08 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Grady, Stephens | 67 min |
| May 30, 4:16 PM CDT | Special Weather Statement | OUN | Cotton | 59 min |
| May 30, 4:22 PM CDT | Severe Thunderstorm Warning | OUN | Comanche | 38 min |
| May 30, 4:30 PM CDT | Special Weather Statement | OUN | Cleveland, Lincoln, Oklahoma, Pottawatomie | 30 min |
| May 30, 4:36 PM CDT | Tornado Warning | OUN | Garvin, Grady, Stephens | 54 min |
| May 30, 4:40 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Pottawatomie | 50 min |
| May 30, 4:41 PM CDT | Special Weather Statement | OUN | Jefferson | 34 min |
| May 30, 4:48 PM CDT | Special Weather Statement | OUN | Cleveland | 27 min |
| May 30, 4:50 PM CDT | Special Weather Statement | OUN | Logan | 40 min |
| May 30, 4:54 PM CDT | Severe Thunderstorm Warning | OUN | Kingfisher, Logan | 51 min |
| May 30, 4:59 PM CDT | Tornado Warning | OUN | Garvin, Grady, Stephens | 31 min |
| May 30, 5:09 PM CDT | Areal Flood Advisory | OUN | Grady | 3 hr |
| May 30, 5:14 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson | 46 min |
| May 30, 5:15 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Grady, Murray, Stephens | 60 min |
| May 30, 5:16 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson | 44 min |
| May 30, 5:22 PM CDT | Tornado Warning | OUN | Carter, Garvin, Grady, Stephens | 53 min |
Nearby
Flash Flood Warnings in Oklahoma, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.